# SDR UPS504896

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION  AT 2 EACH LONGERON SPLICE FITTINGS FS 1340-1360, LONGERON 29L AND, FS 1400, LONGERON 35L-34R.  MAINTENANCE REPLACED THE FITTINGS IAW SRM 51-1-20D AND 51-1-21.
